# SDR SWAA063527

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 14,195 hours, 7,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT COVER CRACKED AT ROW 23 ABC.  REMOVED AND REPLACED LIGHT COVER IAW MM.
